A Frolicher-type inequality for generalized complex manifolds

Kwokwai Chan The Chinese University of Hong Kong Yat-Hin Suen The Chinese University of Hong Kong

Differential Geometry mathscidoc:1608.10004

Ann. Global Anal. Geom., 47, (2), 135-145, 2015
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-08-17 12:06:01 uploaded by kwchan ] [ 199 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{kwokwai2015a,
  title={A Frolicher-type inequality for generalized complex manifolds},
  author={Kwokwai Chan, and Yat-Hin Suen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160817120601112767203},
  booktitle={Ann. Global Anal. Geom.},
  volume={47},
  number={2},
  pages={135-145},
  year={2015},
}
Kwokwai Chan, and Yat-Hin Suen. A Frolicher-type inequality for generalized complex manifolds. 2015. Vol. 47. In Ann. Global Anal. Geom.. pp.135-145. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160817120601112767203.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved